# SDR AALA202408099065

- Difficulty date: July 25, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 35,700 hours, 15,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501Y188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM STA 500B TO STA 500G, RBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-05-01.
